U.S. doctors online nowAsk doctors free
Omaha, NE
A 51-year-old female asked:

why after stopping amlodipine am i still suffering side effects. flushing, pins, needles muscle cramps etc. are these permanent?

2 doctor answers5 doctors weighed in
Dr. Robert Killian
General Practice 28 years experience
Hypertension: Those symptoms can represent hypertension. Have you measured your blood pressure?
Dr. Paul Grin
Dr. Paul Grin answered
Pain Management 36 years experience
Withdrawal: Amlodipine withdrawal is a common if discontinued abruptly. To avoid side effects gradually taper down dose of the amlodipine. It is a temporary medical condition.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Nov 27, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.